Existence of multiple solutions to a discrete fourth order periodic boundary value problem

John R. Graef, Lingju Kong, Min Wang

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Suficient conditions are obtained for the existence of multiple so-lutions to the discrete fourth order periodic boundary value problem Δ4u(t - 2) - Δ (p(t - 1) Δ u(t - 1)) + q(t)u(t) = f(t; u(t)); t ε [1;N]Z; Δiu(-1) = Δiu(N - 1); i = 0; 1; 2; 3: Our analysis is mainly based on the variational method and critical point the- ory. One example is included to illustrate the result.

Original languageEnglish (US)
Pages (from-to)291-299
Number of pages9
JournalDiscrete and Continuous Dynamical Systems - Series S
Issue numberSUPPL.
StatePublished - Jan 1 2013

Fingerprint

Fourth-order Boundary Value Problem
Periodic Boundary Value Problem
Critical Point Theory
Multiple Solutions
Variational Methods
Boundary value problems

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

@article{f3fa695b3a7147ba8bc60a6d8a38eda2,
title = "Existence of multiple solutions to a discrete fourth order periodic boundary value problem",
abstract = "Suficient conditions are obtained for the existence of multiple so-lutions to the discrete fourth order periodic boundary value problem Δ4u(t - 2) - Δ (p(t - 1) Δ u(t - 1)) + q(t)u(t) = f(t; u(t)); t ε [1;N]Z; Δiu(-1) = Δiu(N - 1); i = 0; 1; 2; 3: Our analysis is mainly based on the variational method and critical point the- ory. One example is included to illustrate the result.",
author = "Graef, {John R.} and Lingju Kong and Min Wang",
year = "2013",
month = "1",
day = "1",
language = "English (US)",
pages = "291--299",
journal = "Discrete and Continuous Dynamical Systems - Series S",
issn = "1937-1632",
publisher = "American Institute of Mathematical Sciences",
number = "SUPPL.",

}

Existence of multiple solutions to a discrete fourth order periodic boundary value problem. / Graef, John R.; Kong, Lingju; Wang, Min.

In: Discrete and Continuous Dynamical Systems - Series S, No. SUPPL., 01.01.2013, p. 291-299.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Existence of multiple solutions to a discrete fourth order periodic boundary value problem

AU - Graef, John R.

AU - Kong, Lingju

AU - Wang, Min

PY - 2013/1/1

Y1 - 2013/1/1

N2 - Suficient conditions are obtained for the existence of multiple so-lutions to the discrete fourth order periodic boundary value problem Δ4u(t - 2) - Δ (p(t - 1) Δ u(t - 1)) + q(t)u(t) = f(t; u(t)); t ε [1;N]Z; Δiu(-1) = Δiu(N - 1); i = 0; 1; 2; 3: Our analysis is mainly based on the variational method and critical point the- ory. One example is included to illustrate the result.

AB - Suficient conditions are obtained for the existence of multiple so-lutions to the discrete fourth order periodic boundary value problem Δ4u(t - 2) - Δ (p(t - 1) Δ u(t - 1)) + q(t)u(t) = f(t; u(t)); t ε [1;N]Z; Δiu(-1) = Δiu(N - 1); i = 0; 1; 2; 3: Our analysis is mainly based on the variational method and critical point the- ory. One example is included to illustrate the result.

UR - http://www.scopus.com/inward/record.url?scp=84901460586&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84901460586&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84901460586

SP - 291

EP - 299

JO - Discrete and Continuous Dynamical Systems - Series S

JF - Discrete and Continuous Dynamical Systems - Series S

SN - 1937-1632

IS - SUPPL.

ER -